Skip to main content
Skip to main navigation menu
Skip to site footer
Open Menu
Ukrains’kyi Matematychnyi Zhurnal
Current
Archives
Submissions
Major topics of interest
About
About Journal
Editorial Team
Contacts
Search
Register
Login
Home
/
Archives
/
Vol. 58 No. 12 (2006)
Vol. 58 No. 12 (2006)
Published:
25.12.2006
Research articles
Order reduction for a system of stochastic differential equations with a small parameter in the coefficient of the leading derivative. Estimate for the rate of convergence
B. V. Bondarev, E. E. Kovtun
1587–1601
PDF (Russian)
Springer
Jacobi fields on a Riemann manifold
V. G. Bondarenko
1602–1613
PDF (Russian)
Springer
On small oscillations of a compressible stratified liquid
B. M. Vronskii
1614–1623
PDF (Russian)
Springer
Problems for partial differential equations with nonlocal conditions. Metric approach to the problem of small denominators
V. S. Il'kiv, B. I. Ptashnik
1624–1650
PDF (Ukrainian)
Springer
Jacobi matrices associated with the inverse eigenvalue problem in the theory of singular perturbations of self-adjoint operators
V. D. Koshmanenko, H. V. Tuhai
1651–1662
PDF (Ukrainian)
Springer
Transfer of absolute continuity by a flow generated by a stochastic equation with reflection
A. Yu. Pilipenko
1663–1673
PDF (Russian)
Springer
Best linear methods for the approximation of functions of the Bergman class by algebraic polynomials
V. V. Savchuk
1674–1685
PDF (Ukrainian)
Springer
Asymptotic normality of fluctuations of the procedure of stochastic approximation with diffusive perturbation in a Markov medium
Ya. M. Chabanyuk
1686–1692
PDF (Ukrainian)
Springer
Properties of entire solutions of differential equations
Z. M. Sheremeta, M. M. Sheremeta
1693–1703
PDF (Ukrainian)
Springer
Multilayer structures of second-order linear differential equations of Euler type and their application to nonlinear oscillations
J. Sugie, N. Yamaoka
1704–1714
PDF
Springer
Short communications
Some extremal problems in the theory of nonoverlapping domains with free poles on rays
A. K. Bakhtin, A. L. Targonskii
1715–1719
PDF (Russian)
Springer
Some comments on regular and normal bitopological spaces
I. Dochviri
1720–1724
PDF
Springer
Index
Index of volume 58 of „Ukrainian Mathematical Journal”
1725-1728
PDF (Ukrainian)
Language
English
Українська
Information
For Readers
For Authors
For Librarians